Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Am J Ther. 2006 May-Jun;13(3):283-4.

Warfarin-cranberry juice interaction resulting in profound hypoprothrombinemia and bleeding.

Author information

  • 1Northern Arizona VA Health Care System, Prescott, AZ, USA.

Abstract

Few published reports have suggested a substantial interaction between cranberry juice and warfarin, although a definite link could not be established. We encountered a patient taking stable doses of warfarin who developed major bleeding and high INR soon after starting daily cranberry juice. No other identifiable reasons for the high INR were apparent. The patient resumed his usual dose of warfarin after stopping the juice. This case suggests a definite relationship between cranberry juice and warfarin.

PMID:
16772772
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk